Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 368098, 6 pages
http://dx.doi.org/10.1155/2014/368098
Research Article

Levitin-Polyak Well-Posedness of an Equilibrium-Like Problem in Banach Spaces

College of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China

Received 8 February 2014; Accepted 26 April 2014; Published 21 May 2014

Academic Editor: Qing-bang Zhang

Copyright © 2014 Ru-liang Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Tykhonov, “On the stability of the functional optimization problem,” USSR Computational Mathematics and Mathematical Physics, vol. 6, pp. 631–634, 1966. View at Google Scholar
  2. T. Zolezzi, “Extended well-posedness of optimization problems,” Journal of Optimization Theory and Applications, vol. 91, no. 1, pp. 257–266, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. T. Zolezzi, “Well-posedness criteria in optimization with application to the calculus of variations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 25, no. 5, pp. 437–453, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. T. Zolezzi, “Well-posedness of optimal control problems,” Control and Cyber-Netics, vol. 23, pp. 289–301, 1994. View at Google Scholar · View at Zentralblatt MATH
  5. E. S. Levitin and B. T. Polyak, “Convergence of minimizing sequences in conditional extremum problem,” Soviet Mathematics Doklady, vol. 7, pp. 764–767, 1996. View at Google Scholar
  6. E. M. Bednarczuk, “Well-posedness of optimization problem,” in Recent Advances and Historical Development of Vector Optimization Problems, J. Jahn and W. Krabs, Eds., vol. 294 of Lecture Notes in Economics and Mathematical Systems, pp. 51–61, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar
  7. R. Lucchetti and F. Patrone, “A characterization of Tykhonov well-posedness for minimum problems with applications to variational inequalities,” Numerical Functional Analysis and Optimization, vol. 3, no. 4, pp. 461–476, 1981. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Lucchetti and F. Patrone, “Hadamard and Tyhonov well-posedness of a certain class of convex functions,” Journal of Mathematical Analysis and Applications, vol. 88, no. 1, pp. 204–215, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. L. C. Ceng and J. C. Yao, “Well-posedness of generalized mixed variational inequalities, inclusion problems and fixed-point problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 69, no. 12, pp. 4585–4603, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Y.-P. Fang, N.-J. Huang, and J.-C. Yao, “Well-posedness by perturbations of mixed variational inequalities in Banach spaces,” European Journal of Operational Research, vol. 201, no. 3, pp. 682–692, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Y.-P. Fang, N.-J. Huang, and J.-C. Yao, “Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems,” Journal of Global Optimization, vol. 41, no. 1, pp. 117–133, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. B. Lemaire, “conditions, and regularization of minimization, inclusion, and fixed-point problems,” Pliska Studia Mathematic Bulgaria, vol. 12, pp. 71–84, 1998. View at Google Scholar
  13. B. Lemaire, C. Ould Ahmed Salem, and J. P. Revalski, “Well-posedness by perturbations of variational problems,” Journal of Optimization Theory and Applications, vol. 115, no. 2, pp. 345–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. X.-B. Li and F.-Q. Xia, “Levitin-Polyak well-posedness of a generalized mixed variational inequality in Banach spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 4, pp. 2139–2153, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. K. Kuratowski, Topology, vol. 1-2, Academic Press, New York, NY, USA, 1968.